Vicodin muscle relaxant

Common Questions and Answers about Vicodin muscle relaxant

vicodin

Avatar f tn I feel like I need a quick fix short term till the pristiq kick in. Would I benefit from diazapam or some form of muscle relaxant??
Avatar m tn I am not familiar with a patch or cream that contains a muscle relaxer. So I have done a search for a Muscle Relaxant Patch or Cream and turned up nothing. Usually I can find it on line if it exists. This is not to say there isn't one. So many medications are coming out in the transdermal application that it would not surprise me if there is now a muscle relaxant the is delivered through the skin.
Avatar f tn Flexeril is a muscle relaxant. Sweetie, I would ask your doctor about something like that before taking anything. You never know if you will have a reaction to a medication and if it was not prescribed to you and you received it from someone else that person could potentially be in trouble with the law. I do not believe Flexeril is addictive. But, please call your doctor instead. That's just my two cents! WTG for being clean from vicodin for 3 weeks!!! AWESOME!!!
Avatar n tn s, but was widely replaced by doctors cuz fear of abuse by benzos), so it will have anti-anxiety and muscle relaxant effects about near the same as the ativan, but that is physicall and mentally addictive as well so be careful..
Avatar f tn i was also prescribed valium for the muscle relaxant which i have been not using due to the pregnancy. My last visit my ob said i can use the valium if i need to so i can get some sleep at night. i do want to quit taking them also but am afraid of the withdrawal symptoms. Everyday i tell myself i am only taking two in the morning but then throughout the day keep thinking about it evrry time my neck hurts. i take no more than 4 a day.
Avatar n tn e valium. Carisoprodol is generally used as a muscle relaxant, for bad muscle sprains or from an injury. Since it is structurally related and is a pro-drug to meprobamate, it does have abuse potential especially combining it with opiates or other sedatives. Taken alone is makes you feel relaxed, rarely any euphoria, and very drowsy, but in combination with opiates it adds to the euphoria fealt from opiates and sedative sides effects.
Avatar f tn That said, baclofen is a special kind of muscle relaxant that is generally prescribed for spasticity. Unless you suffer from a palsy-type disease, or have been diagnosed with a condition like tortion dystonia, baclofen may not be the best muscle relaxant for you. Ask your doctor the reasons she is weaning you from baclofen, and for a substitute muscle relaxant.
Avatar n tn It is a Benzodiazepine, which is a muscle relaxant not a pain killer. A muscle relaxant for the treatment of muscle spasm associated with acute painful musculoskeletal conditions. (www.cbc.ca/news) The I also gleaned a lot of information from drugs.com. Hope I've helped.
Avatar f tn chiropracty/pt/epidural/botox/nsaids/muscle relaxant. no diagnosis has been given by any of the specialists..they say they can't help me. What should I try now?
Avatar f tn hi, im just wondering what is a good exercise to help strengthen my left chest muscle. im doing nothing with it atm. should i just use a rwesistance strap? and what should i take.. im taking magnesium, multi vitamin, anti inflammitries, arnica and a stress relaxant...
501895 tn?1210201743 zoloft and vicodin are drugs...
Avatar f tn The Doctor you saw only gave you palliatives, muscle relaxant with narcotic side-effect and two other analgesics, totally ignoring your symptoms and treating the pain only or inflammation eventually if he thought there was one. a common neurological condition affecting the eye-lid is called Ptosis. did you have a slight loss of vision or visual field? peripheral vision? the first thing to be done is complete blood count +ESR then get an appointment with a Neurologist.
1460652 tn?1340248730 has anyone ever had pvcs/pacs while on the muscle relaxant flexeril? for the last couple of months my constant pvcs have been actually somewhat manageable, or at least tolerable. then i was involved in a car accident and was prescribed flexeril 7 days ago. the palps started 30 mins after the first pill. i just thought it was stress from the accident and "oh great, the skips are back"...until they became debilitating, and my bp dropped to 90/50, where as it is usually 115/75.
462621 tn?1206722120 I just had my dog euthanized and it was the worst experience of my life! Before she was euthanized she was given a muscle relaxant. I felt so bad for her, she couldn't move and her tongue kept falling on the floor. I have searched the internet to see if muscle relaxants were used prior to euthanasia but there wasn't much information. She was also blinking which leads me to believe she was concious.
Avatar m tn I would see if they could give you a muscle relaxant or something like valium or xanax for you procedure. They help relax the muscles and can lessen the spasms. Also see if they will set a couple of pillows under your legs when they do the mri. I am not positive they will be able to do the pillows because it may interfere with the image but I have been able to have them put a small pillow or wedge under my knees for me. It really helps with the twitching spasms. Best wishes, Sissie.
Avatar f tn Yes, some...lyrica, vicodin, prozac, muscle relaxant, ambien. I don't believe any of it works any more. Sometimes at night I just try a little of everything to get to sleep. I'm wondering if a pain specialist would give me something better.
Avatar m tn I'm posting mainly to see if I can get responses for a few questions, not necessarily to get the entire problem, which will probably involve lots of physical therapy and currerntly forces me to lay down ~23 hours/day, diagnosed/fixed. Details: I've had a protective muscle spasm around c6/c7/t1 for almost a year now. It happened one night when I woke up and moved my neck and it popped.
1494729 tn?1304881080 I have made the decision to quit. It started with codeine, vics, norcos, oxys along with the muscle relaxant Soma. Anywhere from 80-160mgs daily. My most recent dosage is 6 norcos and 4 somas 3-4 times a day.
Avatar n tn I did self medication in the 3 weels after stopping with the occasional ambien, vicodin, or night time muscle relaxant thinking that my symptoms were from something else, and of course these temporarily helped with the side effects. I think am going to have to go back on and taper in order to decrease these severe side effects. But in now way want to continue on them for much longer!
469210 tn?1219188128 Fioricet is a barbiturate sedative (butalbital) mixed with acetaminophen medication and caffeine. This non-narcotic pain medication and relaxant is often prescribed for tension headaches caused by contractions of the muscles in the neck and shoulder area, and migraine. Butalbital is habit-forming and potentially abusable. acetaminophen = Tylenol Before taking this medication, tell your doctor if you have: kidney disease liver disease (!
Avatar n tn this may cause some pain so use nimsuilide ot some other muscle relaxant and start exercising. this would take your focus away from Proxies. All the best.
Avatar f tn You need to contact the surgeon and report your continued symptoms and determine if a muscle relaxant might be helpful in this stage of your recovery. I needed muscle relaxants for the first two weeks postop and they did help significantly. If you have not been taking a muscle relaxant since your surgery, your muscles are probably just in overdrive reacting to similar positioning during surgery.
Avatar m tn Have you tried a muscle relaxant? Also, is Physical Therapy effective? Often, stretching and strengthening are the best treatment for back muscle pain, in the absence of any disease of the lumbar spine. Other treatments for lumbago are ice and hot baths, or topical analgesic creams or patches.
Avatar n tn I am also taking a muscle relaxant (took a couple yesterday) and today I spent the morning in bed, really felt like sh__. Hearing from you has perked me up, so thanks again for the reply.
371980 tn?1276740809 I have very advanced arthritis and I am taking Nortriptyline in small (50mg) doses and Relefan. Robaxan (Muscle relaxant) also. These 3 together provide pretty good pain relief. Not 100% totally pain free, but managable. Please ask your Doctor about them. These 3 in tandem are a wonderful alternative to opiates.
Avatar m tn Specialist 1 wanted to inject muscle relaxant in the affected area to rule out muscle spasm. If the problem still persists, he will order a bone scan to rule out Osteoid Osteoma. Specialist 2 suggested taking magnesium supplements (1000mg/OM) for 30 days. If fails, he will inject steroid to strengthen my back muscles. I used to see him for my fibromyalgia, and his steroid method worked. If both magnesium and steroid methods still fail, he will then order a bone scan.
1139726 tn?1260901878 Hi, I'm really not sure where to post my question. I had back surgery in 2003. Microdissection of L3-5. It stopped the numbness in my left leg, but I was left with much pain. I also have anxiety/panic disorder. For the last year or so, just now and then, I get twitching in my muscles. My legs, arms, shoulders, everywhere. Only after I start to relax while going to sleep. A soon as I start to fall asleep, something twitches. Almost like a tiny convultion.
Avatar m tn Treated with Prednizone (which is normal with every Asthma attack). Currently again on tapering Prednizones, Muscle relaxant, Nerve pain meds(which helps me sleep ) Gerd for reflux. I gain weifgt everytime I do Preds and just as I get to my normal weight 164LB, I'm on Preds again. Quite the norm for me. However, this muscle spasms has thrown me for a loop. Seen Neurologist, Rhuematologist, Endoscopolist, PhysioTherapist, Pulmanologist and none know why I have muscle spasms.